CureZone   Log On   Join
Re: Very low energy and weight gain
 
barbarosa Views: 1,637
Published: 9 years ago
 
This is a reply to # 2,183,519

Re: Very low energy and weight gain


I know you have expertise and I appreciate it very much.

I have already started withdrawing from Lexapro. I planned it for 10 months; I'll see on the way. It's hard already (anxiety and less energy, if possible).

Did dr. Neville helped it you somehow?

Thsnks a lot!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  curezone.com

1.906 sec, (1)